Florida, 2007

Hail and Damaging Winds in Florida, August 11, 2007

August 11, 2007 · NWS TAE · 7 events in 3 counties and zones

Late afternoon thunderstorms produced damaging winds, hail and lightning to portions of Leon, Calhoun and Wakulla counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$252,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

Late afternoon thunderstorms produced damaging winds, hail and lightning to portions of Leon, Calhoun and Wakulla counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 11, 1:19 PM EST, 1 hour 41 minutes earlier.

Area forecast discussion, Aug 11, 1:19 PM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT SAT AUG 11 2007

.SHORT TERM...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE
NEXT SEVERAL DAYS. WITH UPPER HIGH RETREATING BACK TOWARDS THE
PLAINS ON SUNDAY...MAX TEMPS EXPECTED TO BE A FEW DEGREES LOWER
AND THIS SHOULD KEEP HEAT INDICES BELOW CRITICAL VALUES. DO NOT
PLAN TO ISSUE HEAT ADVISORY FOR SUNDAY AT THIS TIME. SFC TROUGH WILL
CONTINUE TO LINGER ACROSS THE AREA ON SUNDAY BUT DRIER AIR ALOFT
FILTERING IN SHOULD KEEP COVERAGE RELATIVELY LOW WITH ISOLATED TO
LOW END SCATTERED POPS.

SFC TROUGH DISSIPATES BY MONDAY WITH DRY NORTHERLY FLOW ALOFT.
THIS SHOULD LIMIT CONVECTION FURTHER WITH ONLY ISOLATED POPS IN
THE FORECAST. LACK OF CONVECTION WILL ALSO ALLOW FOR SLIGHTLY
WARMER TEMPERATURES.

.LONG TERM...NOT MUCH CHANGE IN THE PATTERN FOR TUESDAY WITH HOT
AND DRY NORTHERLY FLOW CONTINUING. LOW LEVEL FLOW TO BECOME MORE
EASTERLY WHICH SHOULD WORK TO KEEP TEMPERATURES DOWN A FEW
DEGREES...ESPECIALLY OVER EASTERN ZONES. BEYOND
WEDNESDAY...SUBTROPICAL RIDGE TO BUILD NORTH OF THE AREA WITH EAST
TO SOUTHEAST FLOW CONTINUING. THIS SHOULD KEEP MAX TEMPS A BIT
CLOSER TO NORMAL WITH MORE COVERAGE OF AFTERNOON CONVECTION.

&&

.AVIATION...GENERAL VFR CONDITIONS ANTICIPATED FOR THE REMAINDER OF
AFTERNOON HOURS. SCT SHOWERS/TSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE AREA WITH SOUTHERN TERMINALS FROM KTLH TO KPFN AND KVLD FAVORED
FOR CONVECTION. THUNDERSTORMS WILL BEGIN TO DEVELOP THROUGH MID
AFTERNOON BUT LIKELY REMAIN RATHER ISOLATED UNTIL THE LATER
AFTERNOON/EARLY EVENING HOURS. A FEW STORMS MAY BE ON THE STRONGER
SIDE  ACCOMPANIED BY A BRIEF PERIOD OF IFR CONDITIONS. LIGHTNING
ACTIVITY WITH A FEW OF THE STORMS MAY ALSO BE QUITE INTENSE. STORMS
DIMINISH IN COVERAGE AND INTENSITY AFTER SUNDOWN. LOOKING AT MOST
TERMINALS SEEING PERIOD OF MVFR VIS/CIGS AFTER MIDNIGHT TONIGHT. ANY
TERMINAL THAT SEES SIGNIFICANT RAINFALL DURING THE AFTERNOON/EVENING
WILL BECOME A MORE LIKELY CANDIDATE FOR A PERIOD OF IFR VIS DURING
THE LATE NIGHT.

&&

.MARINE...A WEAK PRESSURE PATTERN WILL REMAIN IN PLACE OVER THE
COASTAL WATERS FOR THE NEXT SEVERAL DAYS. THIS WILL CONTINUE TO
KEEP WINDS AND SEAS MINIMAL WITH AFTERNOON SEABREEZES NEAR THE
COAST.

&&

.FIRE WEATHER...HOT BUT HUMID CONDITIONS WILL CONTINUE FOR THE
NEXT SEVERAL DAYS KEEPING HUMIDITY VALUES ABOVE CRITICAL LEVELS.
NO HEADLINES NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78  97  75  98  75 /  20  30  10  20   0
PANAMA CITY  80  93  78  95  80 /  20  20  10  20   0
DOTHAN       77  98  76  97  75 /  20  20  10  20   0
ALBANY       77  98  75  99  76 /  20  20  10  20   0
VALDOSTA     76  97  75  98  75 /  20  30  10  20   0
CROSS CITY   76  95  76  97  74 /  20  40  10  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...NONE.

&&

CAMP/MROCZKA
Hazardous weather outlook, Aug 11, 4:47 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT SAT AUG 11 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-121000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
547 AM EDT SAT AUG 11 2007 /447 AM CDT SAT AUG 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A HEAT ADVISORY REMAINS IN EFFECT FOR THIS AFTERNOON DUE TO HEAT
INDEX VALUES REACHING 110 TO 115 DEGREES. ISOLATED TO SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. ALL THOSE WORKING
OUTSIDE NEED TO TAKE THE NECESSARY PRECAUTIONS TO AVOID EXTREME
DEHYDRATION OR POSSIBLE HEAT STROKE. DRINK PLENTY OF COLD
LIQUIDS...TAKE FREQUENT BREAKS...AND TRY TO GET INTO AN AIR
CONDITIONED ENVIRONMENT FOR PART OF THE TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY...
A WEAK SURFACE TROUGH WILL DROP DOWN INTO THE TRI-STATE REGION
SUNDAY AND BRING AN INCREASE IN THE CHANCE FOR SHOWERS AND
THUNDERSTORMS. AFTERNOON TEMPERATURES ARE FORECAST TO BE A FEW
DEGREES COOLER AND THEREFORE HEAT INDICES WILL ALSO BE LOWER.
INSTEAD OF HEAT INDICES IN THE 110 TO 115 RANGE WE SHOULD SEE
READINGS FROM 105 TO 109. DRIER AIR IS EXPECTED TO FILTER INTO THE
REGION EARLY NEXT WEEK AS THE SURFACE BOUNDARY SLIPS TO OUR SOUTH.
DAYTIME TEMPERATURES WILL STILL BE WELL ABOVE NORMAL BUT HEAT
INDICES SHOULD REMAIN IN THE 105 TO 109 RANGE DUE TO THE DRIER
AIR IN PLACE AT THE SURFACE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

In the hours before

Special weather statement, Aug 11, 2:18 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT SAT AUG 11 2007

GAZ158-112000-
THOMAS-
318 PM EDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR THOMAS COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 400 PM EDT

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THOMASVILLE. THIS STORM WAS NEARLY
STATIONARY.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 11, 2:26 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT SAT AUG 11 2007

FLZ008-112015-
COASTAL WALTON-
226 PM CDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN WALTON
COUNTY IN NORTH FLORIDA...

* UNTIL 315 PM CDT

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF DE FUNIAK SPRINGS. THIS STORM
WAS NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 11, 2:36 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT SAT AUG 11 2007

FLZ013-112015-
CALHOUN-
236 PM CDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN COUNTY IN
NORTH FLORIDA...

* UNTIL 315 PM CDT

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES WEST OF BLOUNTSTOWN. THIS STORM WAS
NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 11, 2:40 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT SAT AUG 11 2007

FLZ009-112030-
HOLMES-
240 PM CDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES COUNTY IN
NORTH FLORIDA...

* UNTIL 330 PM CDT

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF DE FUNIAK SPRINGS. THIS STORM
WAS NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 11, 2:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT SAT AUG 11 2007

FLZ018-112045-
JEFFERSON-
345 PM EDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON COUNTY...

* UNTIL 445 PM EDT

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTH AT 5 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Aug 11, 2:58 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT SAT AUG 11 2007

FLZ017-112045-
LEON-
358 PM EDT SAT AUG 11 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON COUNTY...

* UNTIL 445 PM EDT

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TALLAHASSEE. THIS STORM WAS
NEARLY STATIONARY.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The radar

The Tallahassee radar (KTLH), 20 km away, was scanning. The volume nearest the first event began at 19:59 UTC.

Open the radar archive at this moment

Event by event

4 lightning, 2 thunderstorm wind, 1 hail. Local standard time, as filed.

Lightning, Leon

When
August 11, 3:00 PM EST
Where
Leon County, 8.3 mi N of Tallahassee
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
30.570, -84.280

Lightning struck a gas meter on the side of a house in the 500 block of Meadow Ridge Drive. The meter caught fire and spread to the attic.

Lightning, Leon

When
August 11, 3:15 PM EST
Where
Leon County, 12 mi NE of Tallahassee
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
30.573, -84.138

Lightning struck a home in the 5000 block of Shady View Lane. The fire spread in the the attic and through the roof.

Lightning, Leon

When
August 11, 3:20 PM EST
Where
Leon County, 2.3 mi SE of Tallahassee
Property damage
$50,000
Reported by
Fire Department/Rescue
Coordinates
30.427, -84.253

Lightning struck the roof of a home in the 1700 block of Silverwood Drive. Part of the roof collapsed. A firefighter rescued the occupant's cat.

Thunderstorm Wind, Leon

When
August 11, 3:25 PM EST to 3:26 PM EST
Where
Leon County, Tallahassee
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
30.450, -84.280

Several trees were down on Williams Road. A few trees and power lines were down on Miccosukee Road.

Lightning, Leon

When
August 11, 3:25 PM EST
Where
Leon County, 8.8 mi ESE of Tallahassee
Property damage
$100,000
Reported by
Fire Department/Rescue
Coordinates
30.401, -84.144

Lightning caused signficant damage to a home at Balmoral Drive and Windermere Road.

Thunderstorm Wind, Calhoun

When
August 11, 3:30 PM CST
Where
Calhoun County, Blountstown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
30.450, -85.050

Several power lines were blown down.

Hail, Wakulla

When
August 11, 5:15 PM EST
Where
Wakulla County, 5 mi SW of Panacea
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
29.979, -84.439

Penny size hail was reported on U.S. Highway 98 near the Ochlockonee Bay.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50770, 50771, 50772, 50767, 50773, 50768, 50769.